Skip to content
Women over 65
avatar
An_254118 posted:
  1. I am having a problem ,please don't laugh. For 3 nights I have been awaken by a sensation and it has been so insistent I have to masterbate but it does not go away for a long time.I have to repeat and it drives me a little crazy to say the least.
  2. I have issues with my bladder. It is tipped could this be causing this? Or maybe medication?
  3. Please let me know if any females at my age experience this?
Reply


Helpful Tips

Get Rid of Tamsulosin (Flomax)
To the men in the WebMD community who have lost their libido and their ability to perform: Unless you really NEED the benefits that ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website